Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have difficulty swallowing, ear pain and dry mouth. Using Armour thyroid. Having throat pain. What can be done?

User rating for this question
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
Thank you. I have dificulty swallowing, ear pain and dry mouth, especially at night, for about four months. My only medication is Armour thyroid, 90 mg. daily, for the last seven years.
Throat pain last three months, around the larnyx, usually associated with swallowing. Symptoms worse in the evening and when I retire for the night.
Posted Sun, 28 Jul 2013 in Ear, Nose and Throat Problems
Answered by Dr. Ram Choudhary 16 minutes later
Welcome to healthcare Magic!
The prolonged pain condition in the throat should not be ignored because it can be an ulcer, tonsillitis or even a malignancy.
You should consult a local ENT doctor and get the throat local examination done and if needed suitably invesigated.
delaying and trial treatments can cause big harm.
You should do meticulous mouthcare to keep up oral health, brush twice a day and do chlorhexidine mouth gargles thrice a day and avoid eating any edibles during ensuing 2 hours to ensure good germicidal effect of chlorhexidine; Do warm saline gargles after you take anything orally.
I hope the advise would be informative and useful for you.
Take Care!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor